It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey micheguns, [i]:::hugs:::[/i]
You said that your skin was just a little oily before the accutane...so I am wondering if perhaps maybe your skin needs a break from all the pills, creams, etc that you have tried. Have you tried a few months off from all the acne medicine? I used to use retin A and some other stuff on my face and it wasn't until I switched to a very simple routine (Cetaphil and Complex 15) that my face finally started to calm down. Of course I still don't have the greatest skin (I'm very oily, lots of blackheads, and the occasional pimple or two) but it is far better than the huge pimples I used to get all over my face. No one is going to be perfect.

Also, I would suggest seeing a therapist (if you are not already seeing one). You sound very sad and depressed and I think if you continue to feel this way your self-esteem will sink even furthur and it will be that much harder to bring yourself back up. I always say this but I'm gonna say it again; every day look at yourself in the mirror and tell yourself that you love you and mean it. Don't nitpick at the blemishes...accept what has been given to you and try to rise above the superficial skin problems. Tell yourself that you are strong, you are beautiful, and worthy of self-love. You will get through this...it just takes time.





All times are GMT -7. The time now is 07:16 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!